# SDR AALA980815

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - UPPER AFT FLANGE OF FLOORBEAM CRACKED STATION 344 LBL 28.  STOP DRILLED CRACK INSTALLED REPAIR PER SRM 53-10-8 FIG 9 AT STATION 344 LBL 28 FLOORBEAM.  (M)
